Select the search type
  • Site
  • Web
Go

Answers from the BJC Experts

Ask the BJC Expert allows you to get the answers you need about a variety of health, medicine and exercise issues to help you live a more healthy life.

Please browse the most recent questions below or use the search the questions feature to see if the answer to your question is already given. If not, please submit a new question for our experts.

Will eating an orange and taking my Norco make me sick?

One of the most frequent side effects of Norco (hydrocodone w/acetaminophen) is upset stomach, nausea and vomiting. Taking a drug that is already irritating to the GI system with an acidic citrus fruit like an orange, could add to the problems. The orange will not affect the way the Norco works or interacts with the medication.

4901 Forest Park Avenue
St. Louis, Missouri 63108
314.286.2000
Copyright © 1997- 2021 BJC HealthCare. All Rights Reserved.